# SDR CALA2014100801321

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 83,463 hours, 18,019 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 99253290003
- Part serial: SNOFF01466
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 7 HOURS INTO FLIGHT A BURNING RUBBER SMELL EMANATED FROM THE MID GALLEY OR MID LAVATORY AREA THAT GREW WORSE.  ACCOMPLISHED SMOKE FUME CHECKLIST. REMOVED LT & RT UTILITY BUS, LT & RT RECIRCULATION FAN.  AFTER LANDING EQUIPMENT COOLING LIGHT CAME ON.  PERFORMED INITIAL INSPECTION & OPERATIONS CHECKS AS REQUIRED IAW AMM 5-51-58-91 0-801C1.  FOUND GALLEY OVEN LOCATION 103 AT FIRST CLASS BLOWING SMOKE.  R & R GALLEY OVEN & CONTROLLER IAW AMM 25 -34-00.  OPERATIONS CHECKED NORMAL.  R & R LT & RT HEPA FILTERS IAW 21-25-02.
